# SDR SCNA96213

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Engine: Pwa JT8D17R
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE EGT WENT TO 670 ON CLIMBOUT.  RETURNED TO LAS.  INSPECTED INLET AND EXHAUST, INSPECTED AND BLEW OUT PT2 AND PT7 LINES AND CHANGED THE PRESSURE RATIO BLEED CONTROL, OPS CHECKED ENGINE.
